# SDR SWAA032773

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 67,246 hours, 72,982 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVACUATION SLIDE OUT OF ADJUSTMENT.  ADJUSTED L2 DOOR EVACUATION PER MM.
